# SDR F3LA96041

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 6573743
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - HFEC INSPECTION OF THE FORWARD CARGO DOOR FRAME, REVEALED A CRACK INDICATION AT STRINGER 23R ON THE FORWARD SIDE OF THE FRAME AT THE LOWEST OUTBOARD CORNER OF THE DOOR STOP FITTING.  ACCESSED INDICATED AREA AND FOUND NUMEROUS GOUGES LOCATED BENEATH DOOR STOP FITTING.  BLENDED GOUGES AND OVERSIZED FASTENER HOLES FOR STOP FITTING.  RE-INSTALLED ALL ITEMS REMOVED FOR ACCESS REF TRAMCO EWO NR 96-0655.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 277.  (M)
